# SDR 96UAL900125

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW ADVISED FIRE WARNING SYSTEM BELL DOES NOT RING WHEN SYSTEM IS TESTED.  SUPPLEMENTAL DATA UPDATE:  REPLACED AURAL WARNING BOX ASSEMBLY.  OPERATIONALLY, CHECKS OK.
